A Characteristic Property for Maxima of Random Variables with Trivial Analogue When Sums are Concerned
Publications de l'Institut Mathématique, _N_S_41 (1987) no. 55, p. 133
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
A class of random variables obtained by the operation of
thinning is investigated and it is shown to belong to degenerate type.
Classification :
60E05 60E10
@article{PIM_1987_N_S_41_55_a16,
author = {Slobodanka Jankovi\'c},
title = {A {Characteristic} {Property} for {Maxima} of {Random} {Variables} with {Trivial} {Analogue} {When} {Sums} are {Concerned}},
journal = {Publications de l'Institut Math\'ematique},
pages = {133 },
year = {1987},
volume = {_N_S_41},
number = {55},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1987_N_S_41_55_a16/}
}
TY - JOUR AU - Slobodanka Janković TI - A Characteristic Property for Maxima of Random Variables with Trivial Analogue When Sums are Concerned JO - Publications de l'Institut Mathématique PY - 1987 SP - 133 VL - _N_S_41 IS - 55 UR - http://geodesic.mathdoc.fr/item/PIM_1987_N_S_41_55_a16/ LA - en ID - PIM_1987_N_S_41_55_a16 ER -
%0 Journal Article %A Slobodanka Janković %T A Characteristic Property for Maxima of Random Variables with Trivial Analogue When Sums are Concerned %J Publications de l'Institut Mathématique %D 1987 %P 133 %V _N_S_41 %N 55 %U http://geodesic.mathdoc.fr/item/PIM_1987_N_S_41_55_a16/ %G en %F PIM_1987_N_S_41_55_a16
Slobodanka Janković. A Characteristic Property for Maxima of Random Variables with Trivial Analogue When Sums are Concerned. Publications de l'Institut Mathématique, _N_S_41 (1987) no. 55, p. 133 . http://geodesic.mathdoc.fr/item/PIM_1987_N_S_41_55_a16/